MathSciNet Relay Station
MathSciNet bibliographic data
MR1320484 34A20
Bank, Steven B. On the location of zeros of solutions of non-homogeneous linear differential equations. Rend. Sem. Mat. Univ. Padova 92 (1994), 135–163.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement